In this paper, we consider a kind of new nonlinear dispersive wave equation, which is generalized integrable shallow water equation with strong dispersive term. Applying Kato’s semigroup approch, we obtained local well-posedness of Cauchy problem for the generalized integrable shallow water equation with strong dispersive term in Sobolev space (Hs,s > (3/2)).
Digital Object Identifier (DOI)
Du ̈ndar, Nurhan and Polat, Necat
"Local Well-Posedness for a Generalized Integrable Shallow Water Equation with Strong Dispersive Term,"
Applied Mathematics & Information Sciences: Vol. 15:
4, Article 4.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol15/iss4/4